Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/100091
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChua, Chek Beng.en
dc.date.accessioned2009-08-03T01:20:45Zen
dc.date.accessioned2019-12-06T20:16:34Z-
dc.date.available2009-08-03T01:20:45Zen
dc.date.available2019-12-06T20:16:34Z-
dc.date.copyright2006en
dc.date.issued2006en
dc.identifier.citationChua, C. B. (2006). A new notion of weighted centers for semidefinite programming. SIAM Journal of Optimization, 16(4), 1092–1109.en
dc.identifier.issn1095-7189en
dc.identifier.urihttps://hdl.handle.net/10356/100091-
dc.description.abstractThe notion of weighted centers is essential in V-space interior-point algorithms for linear programming. Although there were some successes in generalizing this notion to semidefinite programming via weighted center equations, we still do not have a generalization that preserves two important properties—(1) each choice of weights uniquely determines a pair of primal-dual weighted centers, and (2) the set of all primal-dual weighted centers completely fills up the relative interior of the primal-dual feasible region. This paper presents a new notion of weighted centers for semidefinite programming that possesses both uniqueness and completeness. Furthermore, it is shown that under strict complementarity, these weighted centers converge to weighted centers of optimal faces. Finally, this convergence result is applied to homogeneous cone programming, where the central paths defined by a certain class of optimal barriers for homogeneous cones are shown to converge to analytic centers of optimal faces in the presence of strictly complementary solutions.en
dc.format.extent18 p.en
dc.language.isoenen
dc.relation.ispartofseriesSIAM Journal of Optimization.en
dc.rightsSiam Journal of Optimization @ copyright 2006 Society for Industrial and Applied Mathematics. The journal's website is located at http://www.siam.org/journals/siopt.phpen
dc.subjectDRNTU::Science::Mathematics::Applied mathematics::Optimizationen
dc.titleA new notion of weighted centers for semidefinite programmingen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1137/040613378en
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
A NEW NOTION OF WEIGHTED CENTERS FOR SEMIDEFINITE.pdfAccepted version220.74 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.